Skip to content

Random thoughts from Fest

August 10, 2010

On opening day while working the lower gate, I realized I stood at a crossroads.  So I proceeded to walk a circle three times around the common center, invoking Hekate’s protection.  I then left her a raspberry that had caught my eye near by.  Afterward, I was drawn to a clump clover.  Clover near a crossroads, too perfect.  I will forever think of Hekate when seeing a clover.

I didn’t get to stay near the tree I was hoping for…someone was camped right underneath it.  I did leave some amethyst as an offering for the tree/nymph.

Went to a henna workshop.  Had lots of fun.  Put a sun on the back of a friend.  She put leopard spots on my arms.  I also put a glyph for Zeus on my left hand and a clover above the arch of my left foot.  I knew why I did the glyph but not the clover other than my experience above.  It came to me later that I do Zeus’ work as I walk the path of Hekate.  The prayer that I often say for Hekate ends with “may I walk in your shadow forever” so I guess the clover could be an indication of that.

On the way home, after talking to my sister about her divorce and ruminating about her situation,  I saw running horses three times.  While it isn’t unusual to see horses in fields as I drive by, it is unusual to see them doing anything other than eating or shading themselves.  So the first two didn’t really do anything other than make me smile as horses look so beautiful when they run.  But the third time set me to wondering.  Horse is one of Hekate’s animals and three is one of her numbers.  So the situation with my sister is going to move swiftly?

Been taking vitamin D3 as advised by a friend who is also a pharmaceutical assistant.  It has helped with the mood swings quite a bit, though I still get flairs of temper.  They just don’t last as long.  Wondering if it would be worth increasing the dosage.  Currently taking 1000 IU a day.

Last night was really rough emotionally.  I’m half tempted to delete my post about it, but I figured that lows should be documented along with highs.  I’m embarrassed about the need for the anti-depressant and that the side effects have caused me to go off of it.  The weaning process leaves me wondering how much of what I am feeling is real and how much of it is the drug.  As for the GI tract issues, so far all tests have come out normal.  I’m thinking this is all stress induced and the drug has been masking it so this is my body’s way of acting out.  My mother has IBS which is often stress induced and this may be the same type thing.  Dfest left me mellow and relaxed but wasn’t long enough for me to store up enough to recharge my batteries.  Need to find a way to deal better.

End of verbal vomit for the day.

No comments yet

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow

Get every new post delivered to your Inbox.

Join 98 other followers

%d bloggers like this: